# SDR CA140113003

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 64,304 hours
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: BACC10DU450
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ON CLIMB-OUT, THE FLIGHT CREW RECEIVED A NR 1 STRUT OVERHEAT INDICATION.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL, UNSCHEDULED LANDING. UPON INSPECTION BY MAINTENANCE, A DUCT LEAK WAS FOUND AT THE NR 1 ENGINE STRUT HEAT EXCHANGER.  WHEN ATTEMPTING TO TIGHTEN THE COUPLING THE COUPLING BROKE.  A NEW COUPLING WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
